Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
130 Posts
Discussion Starter · #1 ·
hi all
this question has probably been asked amillion times but i am due to test on friday next the 8th july. after my first course of clomid. i have all the signs that i normally have that AF is on the way. a very specific one for me is bad lower back pain. the only positive thing is that i still have sore boobs - could this be a sign of pregnancy or could it just be the clomid - my sore boobs always always go 5 days before my period comes which is always 28 days. does anyone ever have all the signs that AF is coming and then go on to get pregant - i am going up the wall here.
Whats the earliest you can test?

Please respond if you know anything.
thanks so much
sooze
 

·
Registered
Joined
·
130 Posts
Discussion Starter · #2 ·
me again the most important thing i forgot to ask is can the clomid lenghten your cycle - and raise false hope - can your period be delayed due to the clomid.If I get a negative on day 28 even if i havent started to bleed is that it -over?

Thanks everyone
dont know what i would do without you all
s
 

·
Premium Member
Joined
·
17,093 Posts
Hi there
I'm afraid I can't really help as I'm also on 1st month of Clomid....although I've been getting some slight AF symptoms & been bit despondent thinking about it all....but saying that the symptoms have gone again so god knows what my bodies doing - think it likes to play cruel tricks !!  :-\

Anyway, my AF is due on Friday 8 July too - I have a 28 day cycle & definitely ovulated on night of CD14/early hours CD15 so I'm keeping everything crossed that AF won't appear.....if it doesn't show up then I'm not gonna test till Monday morning - we're away over the weekend.....

I wish you all the luck in the world.... and sending you lots of  ^reiki^ ^reiki^ ^reiki^ vibes &  ^fairydust^

Take care
Natasha
 

·
Premium Member
Joined
·
1,762 Posts
Hello Sooze  :)
Hope the symptoms you are suffering are for the best possible outcome  ^reiki^ ^reiki^ ^reiki^ will keep my fingers crossed for you.
In answer to your question, yes Clomid  ^bigbad^ can lengthen your cycle. I had a regular 28 day cycle for over 20 years before starting the physco pills. I've just finished 9 months on Clomid & found that my cycles moved to 34/35 days, my pains got worse but on the plus side I bled for fewer days.
Hope your  ^witch^ isn't delayed & just isn't going to pay you a visit.

Erica.xx
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top